# SDR CALA2017100203424

- Difficulty date: October 2, 2017
- Submitted: October 3, 2017
- Operation: Air carrier
- Aircraft: N403UA
- Make and model: Airbus A320-232
- Aircraft serial: 442
- Aircraft time: 77,465 hours, 29,344 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT EPSU BATTERY FAULT DURING 2 SERVICE CHECKS.   REMOVED AND REPLACED THE BATTERY PACK.  OPS CHECKED GOOD IAW AMM 33-51-38-400-002-A
